Non-standard fitted operator scheme for singularly perturbed boundary value problem

G. Sangeetha, P. Thirupathi, K. Phaneendra

Abstract


A non-standard fitted operator finite difference technique is designed for the solution of singularly perturbed two-point boundary value problems. Using the solution of reduced problem of the singular perturbation problem, it is transformed to an equivalent equation of first order. This first order singularly perturbed problem is solved by using an exact non-standard fitted operator method with an appropriate condition. To demonstrate the method computationally, it is implemented on several examples. From the numerical results, it is noticed that the proposed scheme is in respectable agreement with the exact solution with minimal computational effort.

Full Text: PDF

Published: 2020-03-17

How to Cite this Article:

G. Sangeetha, P. Thirupathi, K. Phaneendra, Non-standard fitted operator scheme for singularly perturbed boundary value problem, J. Math. Comput. Sci., 10 (2020), 793-804

Copyright © 2020 G. Sangeetha, P. Thirupathi, K. Phaneendra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS